# SDR 98ZZZX1271

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2621
- Make and model: Bell 206L-1
- Aircraft serial: 45400
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 206040562101
- Condition: Worn
- Location: Transmission
- Part time: 3,009 hours
- Component: 206040004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUN GEAR AND GEARSHAFT WORN BEYOND LIMITS.  TIME SINCE INSPECTED AND REPACKED, 1,379.4 HOURS.  TT:  3,008.8 HOURS.  SUBMITTER STATED REPACKED 4-27-91.  GREASE OVER 6 YEARS OLD.  SUGGEST PUTTING CALENDER TIME LIMIT ON SUN GEAR INSPECTION AND REPACK OF 3 YEARS OR 1,500 HOURS WHICHEVER COMES FIRST.
